Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Isometries of unbounded Fredholm modules over reduced group $C^ \ast$-algebras
HTML articles powered by AMS MathViewer

by Efton Park PDF
Proc. Amer. Math. Soc. 123 (1995), 1839-1843 Request permission

Abstract:

In an earlier paper, the author defined the isometry group of an unbounded Fredholm module over a unital ${C^ \ast }$-algebra. In this paper, the author studies a class of unbounded Fredholm modules over a reduced group ${C^ \ast }$-algebra, and he shows that the isometry groups of these unbounded Fredholm modules are always compact Lie groups. The author also proves a result about the fixed point algebra of such an isometry.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L87, 46L85
  • Retrieve articles in all journals with MSC: 46L87, 46L85
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1839-1843
  • MSC: Primary 46L87; Secondary 46L85
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1249887-1
  • MathSciNet review: 1249887